Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Gastritis due to anti diarrhoeal medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Doctor :   HI
Doctor :   How can I help you?
User :   Hi, I took imodium earlier today because I had very liquid diarea. Now I have severe cramps and can't poop or pass gas
User :   My stomach really hurts and it's weird because I have taken the product before. I'm wondering if I should be concerned because I got cold sweats and I threw up ealier as well
Doctor :   Imodium can cause gastritis.
Doctor :   That may be the reason.
User :   okay, I just thought I could at least fart... My stomach is killing me
User :   I can feel lots of stuff moving around in there. I can't even eat dinner I'm so vbloated
User :   so I shouldn't be worried?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor